# SDR 9712059611

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND RESET CIRCUIT BREAKER P-27, NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR LEVER RELAY R2-28 AND NOSE GEAR UPLIMIT SWITCH, OPERATIONAL CHECK NORMAL ON GEAR SWING.
